Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 103510, 17 pages
http://dx.doi.org/10.1155/2010/103510
Research Article

Attractors for Nonautonomous Parabolic Equations without Uniqueness

1Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, 10307 Hanoi, Vietnam
2Department of Applied Mathematics and Informatics, Hanoi University of Technology, 1 Dai Co Viet, Hai Ba Trung, 10408 Hanoi, Vietnam

Received 9 September 2009; Revised 12 February 2010; Accepted 8 April 2010

Academic Editor: Igor D. Chueshov

Copyright © 2010 Cung The Anh and Nguyen Dinh Binh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002. View at MathSciNet
  2. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68, Springer, New York, NY, USA, 2nd edition, 1997. View at MathSciNet
  3. J. M. Ball, “Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations,” Journal of Nonlinear Science, vol. 7, no. 5, pp. 475–502, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. V. Chepyzhov and M. I. Vishik, “Evolution equations and their trajectory attractors,” Journal de Mathématiques Pures et Appliquées, vol. 76, no. 10, pp. 913–964, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. S. Melnik and J. Valero, “On attractors of multivalued semi-flows and differential inclusions,” Set-Valued Analysis, vol. 6, no. 1, pp. 83–111, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. S. Melnik and J. Valero, “On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions,” Set-Valued Analysis, vol. 8, no. 4, pp. 375–403, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. V. Kapustyan, “Global attractors of a nonautonomous reaction-diffusion equation,” Differential Equations, vol. 38, no. 10, pp. 1467–1471, 2002, translation from Differensial'nyeUravneniya, vol. 38, no. 10, pp. 1378–1381, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. O. V. Kapustyan and D. V. Shkundīn, “The global attractor of a nonlinear parabolic equation,” Ukrainian Mathematical Journal, vol. 55, no. 4, pp. 446–455, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Valero and A. Kapustyan, “On the connectedness and asymptotic behaviour of solutions of reaction-diffusion systems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 614–633, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. V. Kapustyan, V. S. Melnik, and J. Valero, “Attractors of multivalued dynamical processes generated by phase-field equations,” International Journal of Bifurcation and Chaos, vol. 13, no. 7, pp. 1969–1983, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. M. Ball, “Global attractors for damped semilinear wave equations,” Discrete and Continuous Dynamical Systems. Series A, vol. 10, no. 1-2, pp. 31–52, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. R. Sell, “Global attractors for the three-dimensional Navier-Stokes equations,” Journal of Dynamics and Differential Equations, vol. 8, no. 1, pp. 1–33, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Kaminogo, “Kneser families in infinite-dimensional spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 45, no. 5, pp. 613–627, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Valero, “On the Kneser property for some parabolic problems,” Topology and Its Applications, vol. 153, no. 5-6, pp. 975–989, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. V. Kapustyan and J. Valero, “On the Kneser property for the complex Ginzburg-Landau equation and the Lotka-Volterra system with diffusion,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 254–272, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology: Volume I: Physical Origins and Classical Methods, Springer, Berlin, Germany, 1985.
  17. N. I. Karachalios and N. B. Zographopoulos, “Convergence towards attractors for a degenerate Ginzburg-Landau equation,” Zeitschrift für Angewandte Mathematik und Physik, vol. 56, no. 1, pp. 11–30, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. I. Karachalios and N. B. Zographopoulos, “On the dynamics of a degenerate parabolic equation: global bifurcation of stationary states and convergence,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 3, pp. 361–393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. T. Anh and P. Q. Hung, “Global existence and long-time behavior of solutions to a class of degenerate parabolic equations,” Annales Polonici Mathematici, vol. 93, no. 3, pp. 217–230, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. T. Anh, N. D. Binh, and L. T. Thuy, “On the global attractors for a class of semilinear degenerate parabolic equations,” Annales Polonici Mathematici, vol. 98, no. 1, pp. 71–89, 2010. View at Publisher · View at Google Scholar
  21. P. Caldiroli and R. Musina, “On a variational degenerate elliptic problem,” Nonlinear Differential Equations and Applications, vol. 7, no. 2, pp. 187–199, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Paris, France, 1969.